Finiteness of metrics on state spaces

Research output: Contribution to journalJournal articleResearchpeer-review


  • Fulltext

    Final published version, 123 KB, PDF document

We show that Connes' metric on the state space associated with a spectral triple is nowhere infinite exactly when it is globally bounded. Moreover, we produce a family of simple examples showing that this is not automatically the case.

Original languageEnglish
JournalBulletin of the London Mathematical Society
Issue number1
Pages (from-to)288-295
Publication statusPublished - 2024

Bibliographical note

Publisher Copyright:
© 2023 The Author(s). The Bulletin of the London Mathematical Society is copyright © London Mathematical Society.

ID: 369479483